MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 115269
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a ¿self-test failure, code 4¿ alarm was triggered twice and a transmembrane pressure was observed to increase during continuous veno-venous hemodiafiltration with a prismaflex control unit and a prismaflex set.Troubleshooting was unsuccessful and the treatment was ended without the extracorporeal blood being returned to the patient.As a result, the patient needed an emergency intubation.The patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was not received for evaluation; therefore, a device analysis could not be completed.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9981157
Report Number9616026-2020-00013
Device Sequence Number3676340
Product Code KDI
UDI-Device Identifier07332414117702
UDI-Public(01)07332414117702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
Report Date (Section F) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115269
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2020
Event Location Hospital
Date Report to Manufacturer04/21/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX SET
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA04/21/2020